# SDR FDEA201702040576

- Difficulty date: February 4, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,964 hours, 35,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT ACTUATOR ACCESS DOOR, FWD INBOARD CONER HAS A .100 INCH CRACK.  REPAIRED IAW SRM 57-10-00, VOL I, FIG 104, SHEET 2.   MAJOR REPAIR.
